首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Stechkin-Marchaud Type Inequalities in Lp for Linear Combination of Bernstein-Durrmeyer Operators
  • 本地全文:下载
  • 作者:Feng Guo ; Meiqin Ke
  • 期刊名称:Open Journal of Applied Sciences
  • 印刷版ISSN:2165-3917
  • 电子版ISSN:2165-3925
  • 出版年度:2012
  • 卷号:2
  • 期号:4B
  • 页码:228-232
  • DOI:10.4236/ojapps.2012.24B052
  • 出版社:Scientific Research Publishing
  • 摘要:In this paper, we use the equivalence relation between K-functional and modulus of smoothness, and give the Stechkin-Marchaud-type inequalities for linear combination of Bernstein-Durrmeyer operators . Moreover, we obtain the inverse result of approximation for linear combination of Bernstein-Durrmeyer operators with . Meanwhile we unify and extend some previous results.
  • 关键词:Bernstein-Durrmeyer operators; linear combination; K-functional;Stechkin-Marchaud-type inequalities; modulus of smoothness
国家哲学社会科学文献中心版权所有